# SDR SWAA2022021537588

- Difficulty date: June 16, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED JUST OTBD OF PANEL 651 DB. / REMOVED AND REPLACED RT WING WIGGLE PLATE JUST OTBD OF PANEL 651DB IAW SRM 51-40-02-0G-0/ DWG # 115A2781 REV B. TAG# YR0041
